Author Topic: Weak Mind  (Read 8852 times)

[Buddie]

Re: Weak Mind
« Reply #90 on: July 22, 2010, 08:55:38 pm »
Some do have a tougher time towards the end of their taper, this must be what's happening to you.  It's important to keep going though.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Weak Mind
« Reply #91 on: July 22, 2010, 09:07:49 pm »
It's so confusing because I have some real life thigns going on that are scary PLUS the tapering so another oen of those not sure which is causing it types of things.  I'm almost tempted to cut again rather than wait on it to get any better because it may not GET better and me just be prolonging it by sitting on a dose.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Weak Mind
« Reply #92 on: July 23, 2010, 02:36:10 am »
It's so confusing because I have some real life thigns going on that are scary PLUS the tapering so another oen of those not sure which is causing it types of things.  I'm almost tempted to cut again rather than wait on it to get any better because it may not GET better and me just be prolonging it by sitting on a dose.

You are at a total of .125mg/day now, is that right, [...]?  I know that many jump off of klonopin at that amount so you may not be wrong about jumping.  However, it looks like you have been reducing your total every week and it could be that the cumulative cuts are catching up with you.  If that's what's happening, you could start feeling better if you hold another couple of weeks before that next reduction.  Of course, there are no guarantees and it is difficult to tell in advance what the best course of action would be.  If you get a gut feeling one way or the other, I'd go with that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Weak Mind
« Reply #93 on: July 23, 2010, 03:45:47 am »
Yeah that's my daily dosage amount and yeah I am trying to go on my gut feeling.  It's basically telling me to wait longer before cutting, but I'm still waiting to see how I feel each day i guess.  It never seems to bother me as much lowering the morning dose.  So I may still cut that one out first rather than cutting the entire medicine out.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.